# SDR SWAA2023021690831

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT R/H LOWER BULKHEAD SUPPORT AT BS 500D RBL 25.<[01] VERIFIED APPLICABILITY SRM 53-30-08-01-1 FOR IDENTIFICATION AND SRM 53-30-08-1A-1 FOR ALLOWABLE DAMAGE.  EVALUATED DAMAGE REMOVAL AT BLENDED AREA L=1'' W=0.800' ORIGINAL THICKNESS= 0.071'; REMAINING =0.052'; MATERIAL LOSS= 0.019'; MAX MAT REMOVE ALLOWABLE =0.015'; FOUND TO BE OUT OF LIMITS  IAW SRM 53-30-08-1A-1 PARA 4A (2) FIG 103 DETAIL C. TOOL ID: ATS2826 S/N: UNKNOWN DUE:01/2024.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REPLACED WITH NEW PART 143A9485Y34 LOT 1488903-1  LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 149A7502;[04] NEW PART WILL BE INSTALLED WITH CUSTOMER CARD # TTG8Q004B87Y;[05] VERIFIED CORRECTIVE ACTION #3; 4 AND MEASUREMENT FIELD
